# SDR REXA2021041600265

- Difficulty date: April 16, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67035655001
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR FLOOR SILL HAS CORROSION CO# 10134221 JOB 81013425 OP 80. - FOUND CORROSION TO BE OUT OF LIMITS PER REO 670-53-61-913 REV A PERFORM REPAIR OF AFT BAGGAGE DOOR FLOOR SILL IAW ENDEAVOR EA CRJ 753-11465 REV IR DATED 4-6-21. PERFORMED REPAIR OF AFT BAGGAGE BAY DOOR FLOOR SILL IAW ENDEAVOR EA CRJ 753-11465 REV IR DATED 4-6-21.
